INITIAL COEFFICIENT BOUNDS FOR SUBCLASSES OF BI-UNIVALENT FUNCTIONS ASSOCIATED WITH THE CHEBYSHEV POLYNOMIALS
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we introduce and investigate new subclasses of bi-univalent functions defined in the open unit disk, involving special functions associated with Chebyshev Polynomials. Furthermore, we find estimates of first two coeffcients of functions in these classes, making use of the Chebyshev polynomials. Also, we give Fekete-Szego inequalities for these function classes. Several consequences of the results are also pointed out.
Abstract
In this paper, we introduce and investigate new subclasses of bi-univalent functions defined in the open unit disk, involving special functions associated with Chebyshev Polynomials. Furthermore, we find estimates of first two coeffcients of functions in these classes, making use of the Chebyshev polynomials. Also, we give Fekete-Szego inequalities for these function classes. Several consequences of the results are also pointed out.
참고문헌 (25)
- S.Altinkaya, "The Chebyshev polynomial bounds for classes of univalent functions", Khayyam J. Math., 2(1), pp.1~5 (2016)
- D.A. Brannan, "Coefficient estimates for a class of star-like functions", Canad. J. Math., 22, pp.476~485 (1970)[DOI]
- D.A. Brannan, "On some classes of bi-univalent functions", Stadia Univ. Babes-Bulyai Math., 31(2), pp.70~77 (1986)
- S. D. Bemardi, "Convex and starlike univalent functions", Trans. Amer. Math. Soc., 135, pp.429~446 (1969)[DOI]
- B. C. Carlson, "Starlike and prestarlike hypergeometric functions", SIAM J. Math. Anal., 15, pp.737~745 (1984)[DOI]
- E.H. Doha, "The first and second kind Chebyshev coefficients of the mo-ments of the general-order derivative of an infinitely differentiable function", Intern. J. Comput. Math., 51, pp.21~35 (1994)[DOI]
- P.L. Duren, "Grundlehren der Mathematischen Wissenschaften, Band 259" (1983), Springer-Verlag
- J. Dziok, "Application of Chebyshev polynomials to classes of analytic functions", C. R. Acad. Sci. Paris, Ser. I, 353, pp.433~438 (2015)[DOI]
- J. Dziok, "Certain subclasses of analytic functions associated with the generalized hypergeometric function", Intergral Transform Spec. Funct., 14, pp.7~18 (2003)[DOI]
- D.A. Frasin, "New subclasses of bi-univalent functions", Appl. Math. Lett., 24, pp.1569~1573 (2011)[DOI]
- Hohlov, YE, "Hadamard convolution, hypergeometric functions and linear operators in the class of univalent functions", Dokl. Akad. Nauk Ukr. SSR, Ser. A, 7, pp.25~27 (1984)
- M. Lewin, "On a coefficient problem for bi-univalent functions", Proc. Amer. Math. Soc., 18, pp.63~68 (1967)[DOI]
- R. J. Libera, "Some classes of regular univalent functions", Proc. Amer. Math. Soc., 16, pp.755~758 (1965)[DOI]
- A. E. Livingston, "On the radius of univalence of certain analytic functions", Proc. Amer. Math. Soc., 17, pp.352~357 (1966)[DOI]
- J.C. Mason, "Chebyshev polynomials approximations for the L-m embrane eigenvalue problem", SIAM J. Appl. Math., 15, pp.172~186 (1967)[DOI]
- E. Netanyahu, "The minimal distance of the image boundary from the origin and the second coefficient of a univalent function in <TEX>$|z|$<", TEX> < 1, 1969, pp.32, 100~112
- G. Murugusundaramoorthy, "Subclasses of bi-univalent functions of complex order based on subor-dination conditions involving Wright hypergeometric functions", J. Math. Fund. Sci., 47(1), pp.60~75 (2015)[DOI]
- S. Owa, "On the distortion theorems. I", Kyungpook Math. J., 18(1), pp.53~59 (1978)
- TRAILOKYA PANIGRAHI, "Coefficient bounds for bi-univalent analytic functions associated with Hohlov operator", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 16(1), pp.91~100 (2013), 장전수학회
- S. Ruscheweyh, "New criteria for Univalent Functions", Proc. Amer. Math. Soc., 49, pp.109~115 (1975)[DOI]
- H.M. Srivastava, "Certain subclasses of analytic and bi-univalent functions", Appl. Math. Lett., 23(10), pp.1188~1192 (2010)[DOI]
- Q.-H. Xu, "A certain subclass of analytic and closed-to convex functions", Appl. Math. Lett., 24, pp.396~401 (2011)[DOI]
- H.M.Srivastava, "Some characterization and distortion theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators and certain subclasses of analytic functions", Nagoya Math. J., 106, pp.1~28 (1987)[DOI]
- X-F. Li, "Two new subclasses of bi-univalent functions", International Mathematical Forum, 7(30), pp.1495~1504 (2012)
- P. Zaprawa, "On the Fekete-Szego problem for classes of bi-univalent functions", Bull. Belg. Math. Soc. Simon Stevin, 21(1), pp.169~178 (2014)
